# SDR IPXA2023041492874

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 40,074 hours, 20,072 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* TE FLAP ASYMPERFORMED FSEU BITE TEST PER FIM 27-51-00-815-805 STEP 1-33. FOUND CURRENT FAULT MSG LT FLAP XMTR WIRE ON FSEU1. T/S USING FSEU TESTS AND FOUND LH TE FLAP POS XMTR OUT OF ADJUSTMENT. ADJUSTED IAW AMM 27-58-01-501. NO CURRENT FAULTS PRESENT. OPS CHK NORMAL.
